# SDR CA071214011

- Difficulty date: December 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 76
- Aircraft time: 7,376 hours
- Engine: Lyc O360A1G6D
- Propeller: Hartzl HCM2YR
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Part number: 16911003421
- Condition: Missing
- Location: Mlg Door
- Component: Door, Beech
- Component part number: 1051000313
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT NOTICED ON PRE-FLIGHT, ABNORMAL ANGLE OF GEAR DOOR. IT WAS DISCOVERED THAT THE BOLT SECURING THE DOOR WAS MISSING. THIS STRESSED THE AFT BRACKET TO THE POINT OF CRACKING WHICH ALSO CAUSED THE DOOR TO CRACK ALONG THE BOLT HOLES. (TC NR 20071214011)
